# SDR QXEA200800019

- Difficulty date: January 7, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 23,324 hours, 33,794 cycles
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: DH103024600CS
- Condition: Odor
- Location: Primary
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2172 - STRANGE ODOR FROM THE PRIMARY INVERTER.  MAINTENANCE PLACED ON MEL 24-8.  AIRCRAFT RETURNED TO SERVICE.  REPLACED THE INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
